# SDR WX0A2023122931928

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N195NV
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 17,120 hours, 5,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 097577
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/ESPU(12WL)EMER R FAULT DURING EMERGENCY LIGHT TEST / R+R EPSU BATTERY AT 12WL IAW AMM 33-51-38-400-002-A, OPS CHECK GOOD."
